1. Beta blockers are widely used for the management of many cardiovascular situations, but they can have rare side effects.
2. This case report describes a rare side effect of beta-blocker use: psoriasis.
3. The article discusses the mechanism by which beta blockers may cause psoriaform eruptions and worsen existing psoriasis.
The article is generally reliable and trustworthy, as it is based on a case study and provides evidence to support its claims. The authors provide an overview of the potential side effects of beta blockers, including psoriasis, and discuss the mechanism by which these drugs may cause this condition. The article also cites several other studies that support its claims, providing further evidence for its conclusions.
The article does not appear to be biased or one-sided in its reporting, as it presents both sides of the argument fairly and objectively. It does not make any unsupported claims or omit any points of consideration, nor does it contain any promotional content or partiality towards one side over another. Additionally, the article notes possible risks associated with taking beta blockers, such as psoriasis, which is important for readers to be aware of before taking these medications. All in all, this article appears to be reliable and trustworthy in its reporting on beta blocker-induced psoriasis.